Join Us

We are 216,681 members in 84 forums discussing 160,146 topics.

Help with Abbreviations

Topic: HER2 Positive breast cancer

Forum: Managing Side Effects of Breast Cancer and Its Treatment —

This is a place to discuss concerns, tips and strategies for all types of side effects from all types of medications and treatments, (chemo/rads/hormonal/targeted/pain meds/etc.

Posted on: Oct 25, 2019 04:18PM

Jerdyer1 wrote:

I was diagnosed with her two positive breast cancer five months agoAnd I'm having really bad side effects very tired fatigue low blood pressure and chest pain. I'm so scared. What should I do. I was thinking about going to the ER. Any suggestions?

Log in to post a reply

Page 1 of 1 (3 results)

Posts 1 - 3 (3 total)

Log in to post a reply

Oct 25, 2019 04:56PM mistyeyes wrote:

If you are going through Chemo treatment, that will make you very tired. You need to contact your doctor or go to the ER if you feel you need to, they will check your chest pain. When I was going through treatment, I had horrible heartburn that was my chest pain, but everyone is different. Always keep your medical team aware of any side effects you are having.

IDC right- Stage IIA, Grade 3,ER-,PR+,HER2+ Dx 11/15/2016, Right, PR+, HER2+
Log in to post a reply

Oct 25, 2019 06:13PM Gonnabeatthis wrote:

I was diagnosed with triple positive breast cancer a year ago (ER+, PR+ and HER2+). It was a long haul. I kept my oncology team abreast of my symptoms. They were wonderful! I initially felt like I was bothering them but they quickly and regularly told me “no". I was helping them take care of me! Call them! They can give you something to help with side effects while you are going through chemo! You won't need to take them forever! I took Pepcid daily through chemo, I haven't needed it since! I took meds for nausea and diarrhea when needed, haven't needed it since I finished chemo. Anything you can do to help you through chemo and make you feel better will help you get better! You don't need to suffer! Take care of you


Diagnosed, 11/2018, BMX w/reconstruction, 1/9/19, TCHP 6x beginning 2/19/19
Log in to post a reply

Oct 25, 2019 09:23PM Moderators wrote:

Hi Jerdyer1-

We're so sorry you're struggling! As others have mentioned, the treatments can take a very big toll on your body, and the side effects can be incredibly hard to deal with. Definitely call your doctors and make them aware of the side effects you're experiencing, there are options available to you that may help with the severity. And if it gets to be too much to manage, please don't hesitate to get checked out at the ER. But do get in contact with your medical team ASAP so they know what's going on! We're all here for you, please keep us posted on how you're doing.

The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...

Page 1 of 1 (3 results)